# SDR JGVR20170615001

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N826QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600782
- Aircraft time: 5,886 hours, 4,713 cycles
- System (JASC): 5700 · Wing Structure
- Part: Tube
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE RAM AIR TUBING IS CHAFED INTO FUSELAGE SKIN. FOUND DURING WING HEATED LEADING EDGE AND PLUMBING INSPECTION TASK 30-14-00-210 ON THE PHASE 5. BLENDED LEFT FUSELAGE FEED THRU DOUBLER AT THE LEFT WING ROOT AND INSTALLED FABRICATED FEED THRU DOUBLER. PERFORMED ULTRASONIC THICKNESS AND EDDY CURRENT INSPECTIONS, REVEALED NO CRACK INDICATIONS.
